# SDR GTIA2025010938658

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 46,039 hours, 19,975 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF ALL AUTOMATION BECAME INOPERATIVE, FD, AUTOTHRUST, NO FMA READ OUT. -PERFORMED LC3CT + AFS TEST PER AMM 22-96-00 + 22-97-00. OPS CHECK NORMAL .
